# SDR SWAA2023122031843

- Difficulty date: December 14, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 66,274 hours, 39,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY LIGHT INOP.<[01] RELAMPED AFT ENTRY DOOR EMERGENCY LIGHT AND PERFORMED GOOD TEST PER AMM 33-51-04-960-801.;[02] VERIFIED CORRECTIVE ACTION ENTRY AND MEASUREMENT TABLE.
